MAUDE Adverse Event Report: ACUMED LLC 1.5MM HEX DRIVER TIP, LOCKING GROOVE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ACUMED LLC 1.5MM HEX DRIVER TIP, LOCKING GROOVE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 80-0728
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date, the device has not returned for evaluation.As there was no return or confirmation of a batch number, acumed is unable to determine the revision.Acumed has previously established a the root cause through acumed's health hazard evaluation process.Additional reporting on this event will be provided as a follow up report if alternative information becomes available.
 
Event or Problem Description
It was reported: snapped 1.5 mm hex driver in 2.3 mm screw in aculoc2 plate.Driver tip snapped off when turning screw final time to lock into plate, was easily removed with forceps from screw head.

Brand Name
1.5MM HEX DRIVER TIP, LOCKING GROOVE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
3885 arapaho rd
addison, TX 75001
MDR Report Key25739749
Report Number3025141-2026-00348
Device Sequence Number18779959
Product Code LXH
UDI-Device Identifier10806378044311
UDI-Public10806378044311
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K233311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number80-0728
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN 2.3 MM SCREW; UNKNOWN ACULOC 2 PLATE
Patient SexUnknown